# SDR ERAA061860

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N296EH
- Make and model: Bolkms BO105S
- Aircraft serial: S849
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 1901304000
- Condition: Erratic
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRI-40 INDICATOR HAS ERRATIC READINGS.
